10.1002/(sici)1096-9853(199808)22:8<655::aid-nag938>3.0.co;2-r
Doi:
10.1002/(sici)1096-9853(199808)22:8<655::aid-nag938>3.0.co;2-r
Title:
The Boussinesq problem for soils with bounded non-homogeneity
Author: Vrettos, Christos
Year: 1998
Month: 08
Volume: 22
Issue: 8
First_page: 655
Last_page: 669
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 23fc013959eaa83df0472111f286a8b3
Filesize: 146548
Timeadded: 2014-08-31 21:37:18
Journalid: 9917
Original Link: https://www.wenrao.com/i/2n3SZgJAjNzEpt8zx
相关文献